Volume 57 (2014)


1 (April), 2 (August), 3 (December)

Iwaki, K.;
Parametric Stokes Phenomenon for the Second Painleve Equation
pp. 173--243.
Ichinose, T. and Saito, Y.;
Improved Sobolev Embedding Theorems for Vector-Valued Functions
pp. 245--295.
Adachi, S., Shibata, M. and Watanabe, T.;
Asymptotic Behavior of Positive Solutions for a Class of Quasilinear Elliptic Equations in $\mathbf{R}^2$
pp. 297--317.
Ono, K.;
Global Existence and Decay Properties of Solutions for Coupled Degenerate Dissipative Hyperbolic Systems of Kirchhoff Type
pp. 319--337.
Kuwamura, M.;
Stability of Coexisting Equilibrium of Prey-Predator Systems with Dormancy of Predators
pp. 339--350.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles